It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Been on Levothroid for 6 weeks...

Been on Levothroid for 6 weeks...

[ Back to Messages ]

Message

Posted by steve on October 14, 2000 at 21:49:13:

Had all the classic hypo symptoms-fatigue, mental fog, dizziness, gastrointestinal problems. My TSH was initially tested at 11.8. My doc felt that thyroid hormone replacement was necessary, so I was put on .05MG of Levothroid. My 6 week follow-up TSH returned a 4.2 reading. Will my TSH continue down with current dosage, or should I up it? I'd like to get it down below 2. Any thoughts would be appreciated. Steve


Follow Ups




All times are GMT -7. The time now is 03:33 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!